Skip to main content
Log in

Existence and uniqueness theorem for uncertain differential equations

  • Published:
Fuzzy Optimization and Decision Making Aims and scope Submit manuscript


Canonical process is a Lipschitz continuous uncertain process with stationary and independent increments, and uncertain differential equation is a type of differential equations driven by canonical process. This paper presents some methods to solve linear uncertain differential equations, and proves an existence and uniqueness theorem of solution for uncertain differential equation under Lipschitz condition and linear growth condition.

This is a preview of subscription content, log in via an institution to check access.

Access this article

Price excludes VAT (USA)
Tax calculation will be finalised during checkout.

Instant access to the full article PDF.

Similar content being viewed by others


Download references

Author information

Authors and Affiliations


Corresponding author

Correspondence to X. Chen.

Rights and permissions

Reprints and permissions

About this article

Cite this article

Chen, X., Liu, B. Existence and uniqueness theorem for uncertain differential equations. Fuzzy Optim Decis Making 9, 69–81 (2010).

Download citation

  • Published:

  • Issue Date:

  • DOI: